Dysport Made Me Sick - Batesville, AR
I received 50 units of Dysport 2 weeks ago for the...
- 23 Jun 2012
I received 50 units of Dysport 2 weeks ago for the wrinkles that were starting to form between my eyebrows. I am 37 and had never tried any cosmetic injections before and wanted to stop the deep wrinkles that squinting were causing. I made an appt for botox injections with a local MD that was suggested to me by an esthetician. When i got to the doctors office she did not tell me they were givng me Dysport. I thought i was getting botox. I found out after she injected me and handed me a rebate form. She assured me it was just as good as botox but they choose to use it rather than Botox due to it being cheaper and they could offer it at lower rates for their patients.
The doctor that did my injections told me that I would not see a change for about 5 days. She was pretty correct. I had no reactions or changes for about 7 days. My forehead started to become very smooth and now at 2 weeks I can no longer scrunch my eyebrows together. The look overall is fine except when I raise my eyebrows. This makes my eyebrows arch to an extreme. I can live with this though. My complaints are with the fatigue and constant stomach cramping and diarrhea. The diarrhea started at day 5 and has not let up. I decided to look up the side effects of Dysport and I came upon this website. It terrifies me of how this drug has affected so many of you. I'm afraid that I will start getting more side effects as this drug spreads throughout my body. I've seen how it slowly moved across my forehead. I feel for all of you and pray you will get better. I'm certain that I will look into legal actions if I experience more severe medical issues from the Dysport. I am furious that the doctor did not tell me she was not administering Botox; what I asked for. I'm done with all injections for good. Now knowing more about all of you all and the terrible battles you are facing I will never have it done again.
Referral from spa.